TyroMix - Liquid T3/T4 For Lab/research Use

Discussion in 'IdeaLabs' started by haidut, Aug 5, 2016.

  1. haidut

    haidut Member

    Joined:
    Mar 18, 2013
    Messages:
    7,961
    Gender:
    Male
    Location:
    USA / Europe
    I don't know what would be optimal in your situation. Try lowering the dose of either one of the 3, maybe start with lowering androsterone.
     
  2. Dhair

    Dhair Member

    Joined:
    Jul 29, 2015
    Messages:
    128
    I'll try that.
    Thanks, haidut
     
  3. superhuman

    superhuman Member

    Joined:
    May 31, 2013
    Messages:
    852
    @haidut some uplifting news. After trying all the difference dosages of topical, oral, higher T3 (Tyronene) only and still no effect im currently doing 3 drops TyroMix 3-4 times a day with meals. It seems to provide some effect. I can feel a bit of temp and pulse rise, i will continue on and report back but i at least feel some effect and i dont think its placebo either.

    Why do you think this gives me some effect but pure Tyronene did nothing and i tried everything from 1mcg, up to 3 drops with meals and nothing happend
     
  4. haidut

    haidut Member

    Joined:
    Mar 18, 2013
    Messages:
    7,961
    Gender:
    Male
    Location:
    USA / Europe
    I don't really know, but have heard it from other people as well. Pure T3 has little or no effect while T4/T3 mix warms them up. I supposed there is a reason Armour was so popular back in the day even though pure T3 and T4 also existed back then. Like Ray said, nothing he has tried or seen comes close to the effects of the original Armour thyroid.
     
  5. denise

    denise Member

    Joined:
    Oct 18, 2013
    Messages:
    106
    Gender:
    Female
    A few months ago, I wrote about using too much (4 drops/day) and developing chest pain along with some other fun stuff. It took weeks to get back to baseline. I started up again in late November, I think, and have gotten back up to 3 drops/day. About a week and a half ago I started feeling quite good (for me... my baseline is pretty shitty), and then a few days later I started getting those hyper symptoms again. This is so frustrating, because now (based on my experience last time) it's going to take a couple weeks of totally abstaining from meds to recover, and then I'll have to start over yet again. My guess is that it's because the T4 has built up too much. I don't want to have to reduce my thyroid use. I have very little of my thyroid left (I had a huge goiter that was approaching a life-threatening size), and I'm afraid that if I don't provide enough supplemental thyroid, what's left of my own thyroid will start freaking out and growing out of control again. Also, it was only within the last two weeks that I really started feeling better.

    Anyway, I'm considering trying what @A.Dosko is doing, using 2 drops of TyroMix at night but a bit of straight T3 during the day. Maybe that would do the trick and prevent me from getting overloaded. If anyone has experience with that sort of strategy, please chime in. Maybe I just need to never go above 2 drops total and just have (yet more) patience. I definitely feel like I'm in a one-step-forward-one-step-back situation.

    My friend at work just realized she's taking too much too, but she'd gotten up to 6 drops before that happened. (Clearly, she didn't learn from my mistake. But what can I say? Even I didn't learn from my mistake!)

    The moral of many stories on this thread: Going too fast is almost guaranteed to ensure that your journey is far longer than it needs to be.
     
  6. Jsaute21

    Jsaute21 Member

    Joined:
    Sep 3, 2016
    Messages:
    244
    Gender:
    Male
    Has anybody had luck just taking one drop daily with breakfast? I feel good when i do this just worry about a crash later on in the day.
     
  7. tara

    tara Moderator

    Joined:
    Mar 29, 2014
    Messages:
    7,644
    Gender:
    Female
    Not a measurement error? Were you suffering symptoms of hypothermia? Measuring for ~10 mins to allow thermometer to stabilise?
     
Loading...